# SDR HEEA061583

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N103PH
- Make and model: Bell 206B-3
- Aircraft serial: 3000
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bellmouth
- Part number: 206061230001
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITS BEYOND LIMITS ON MOUNTING SURFACE AT BELLMOUTH. REPLACED WITH SERVICEABLE PART.
